Related Questions

I have been on Xanax (alprazolam) 2 year 4 anxiety! No taping off them can withdrawal give u stom cramps nite sweat and nausea? Any help please shld I keep take them

GUIDE LINE. Tapering off any psychoactive med should be gradual or unpleasant symptoms may result with sudden discontinuation. Meds ease anxiety but don't erase the causes. Several types of psychotherapy are effective. That plus meds may bring you to the point where meds are not needed and tapering off is reasonable. Read more...

I started retaking Xanax (alprazolam) for GAD and noticed headaches and stomach cramps/diarrhea. I never had issues in past. Possible this will subside?

Xanax (alprazolam) Unfortunately these side effects are quite common with Xanax (alprazolam). You can minimize them a little by cutting down on the dose a bit. As well, usually patients in my practice report that these side effects subside after about a week once the body has adjusted to the medicine. However, if not, discuss with your doctor - as there are quite a few other options you can use. Hope that helps! Read more...